Economics at your fingertips  

Existence and uniqueness of stochastic equilibrium in a simple macro model

Stephen McCafferty and Robert Driskill

Journal of Macroeconomics, 1980, vol. 2, issue 1, 97-102

Date: 1980
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Journal of Macroeconomics is currently edited by Douglas McMillin and Theodore Palivos

More articles in Journal of Macroeconomics from Elsevier
Bibliographic data for series maintained by Haili He ().

Page updated 2020-08-24
Handle: RePEc:eee:jmacro:v:2:y:1980:i:1:p:97-102